Menopause Community
menopause
About This Community:

This patient support community is for discussions relating to menopause, depression, hormone replacement therapy, hot flashes, mood swing, skin changes, and problems with joints/muscle, memory, sex, sleeping, vagina, and weight.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

menopause


i am meenakshi 50 years old from india .since 2months i am facing severe period problems i am using STEPTOVIT ,DICYNENE ,TRAPIC MF and (GYNOBIN SYRUP)  i can control bleeding only by using these above medicines .recently i went for a scanning test for uterus and reports were everything normal.please suggest me to come out of the problem.thank you.
Avatar_dr_f_tn
HI,
Excessive bleeding can be because of various factors. It is good that your ultrasound did not show anything abnormal. Medicines and hormones usually hep deal with excessive bleeding. If they do not help then D&C will be the other option. Discuss with your Doctor.
Hope this helps.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Menopause Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Women's Health Answerers
Avatar_f_tn
Blank
old_before_my_time
Avatar_f_tn
Blank
Perak
Mississaug, ON
363281_tn?1353103243
Blank
SassyLassie
Hanmer Springs, New Zealand
6726276_tn?1388332222
Blank
CRSeaside
Huntington Beach, CA